FSK (maccom) wrote in vaginapagina,
FSK
maccom
vaginapagina

Delaying periods and breakthrough bleeding

Hi all, I've been on Alesse for almost a year without any serious complications. I've recently started an intense school program and I've been considering delaying my period until the end of term.

My main question is: I've never experienced breakthrough bleeding but I've been informed it's a common side effect when one skips the placebo week, at least initially. What should I expect? Is it something that's most likely to happen during the first week that should've been my placebo week, or once I start taking pills continuously is it something that could happen at any time?

Any advice is appreciated!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments